# SDR SWAA041745

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 25,893 hours, 21,850 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717223
- Condition: Corroded
- Location: Lt W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT W/W AFT STABILIZER FITTING, CORRODED.  REPAIRED PER EA.
